# SDR ASAA2015070612346

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,922 hours, 7,702 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO TEMP INPUT FOR FMC FROM PITOT PROBE SYS.  NO T/O DATA AVAILABLE.  ACFT GROUNDED. OPENED BOTH FMC C/B'S AND RESET.  SIMULTANEOUS MAINTENANCE CDS BITE TEST, NO FAULTS FOUND.  REFAMM FIM TASK 31-62 TASK 801.  TAT PROBE OPS CHECKED, NO FAULTS FOUND, REF TASK 34-21-06-400-801 (H).  CREW MANUALLY INPUT FMC DATA.  ALL SYSTEMS RESTORED AT THIS TIME.  OK FOR CONTINUED SERVICE.
